See Alike in...

Alike App

Browser

teesh

315d

hi everyone. first time user. 8m feeling really emotional at the moment. gong through menopause and gaining weight I'm so self conscious about myself. anyone else feeling like this?

    • JennJennTenn

      314d

      I totally get it. The weight gain started for me about the same time as the hot flashes. Misery. I take an anti depressant that helps with hot flashes but I still get bad ones. I have found a supplement that helps with the insulin resistance it's called berberine. Also try to focus on getting enough protein in your diet. I start my day with a protein shake that has 35 grams of protein. Protein will help because we are losing muscle every year. There are tons of videos and articles out there. Research and see what works for you. I am thankful I have a great hubby that tries really hard to help me feel good about myself despite the weight gain. I am almost 48 and I'm not giving up either. Hugs

    • Kascha0822

      315d

      Absolutely! I have gained so much weight since menopause and no matter what I do I can’t lose a pound. Doctor says insulin resistance as well. I am 53. Too young to give up

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion